@article{MZM_2024_116_3_a2,
author = {A. M. Budylin and S. B. Levin and T. S. Yurova},
title = {Asymptotics of the solution of the {Dirichlet} problem for the {Laplace} equation in a strip with thin branches},
journal = {Matemati\v{c}eskie zametki},
pages = {355--371},
year = {2024},
volume = {116},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2024_116_3_a2/}
}
TY - JOUR AU - A. M. Budylin AU - S. B. Levin AU - T. S. Yurova TI - Asymptotics of the solution of the Dirichlet problem for the Laplace equation in a strip with thin branches JO - Matematičeskie zametki PY - 2024 SP - 355 EP - 371 VL - 116 IS - 3 UR - http://geodesic.mathdoc.fr/item/MZM_2024_116_3_a2/ LA - ru ID - MZM_2024_116_3_a2 ER -
%0 Journal Article %A A. M. Budylin %A S. B. Levin %A T. S. Yurova %T Asymptotics of the solution of the Dirichlet problem for the Laplace equation in a strip with thin branches %J Matematičeskie zametki %D 2024 %P 355-371 %V 116 %N 3 %U http://geodesic.mathdoc.fr/item/MZM_2024_116_3_a2/ %G ru %F MZM_2024_116_3_a2
A. M. Budylin; S. B. Levin; T. S. Yurova. Asymptotics of the solution of the Dirichlet problem for the Laplace equation in a strip with thin branches. Matematičeskie zametki, Tome 116 (2024) no. 3, pp. 355-371. http://geodesic.mathdoc.fr/item/MZM_2024_116_3_a2/
[1] V. Kozlov, V. G. Mazia, A. B. Movchan, Asymptotic Analysis of Fields in Multi-Structures, Oxford Math. Monogr., The Clarendon Press, New York, 1999 | MR
[2] S. A. Nazarov, “Neravenstva Korna dlya uprugikh sochlenenii massivnykh tel, tonkikh plastin i sterzhnei”, UMN, 63:1 (379) (2008), 37–110 | DOI | MR | Zbl
[3] Král, “Boundary regularity and normal derivatives of logarithmic potentials”, Proc. Roy. Soc. Edinburgh Sect. A, 106:3–4 (1987), 241–258 | DOI | MR
[4] G. C. Hsiao, W. L. Wendland, Boundary Integral Equations, Appl. Math. Sci., 164, Springer, Cham, 2021 | MR
[5] S. A. Nazarov, B. A. Plamenevskii, Ellipticheskie zadachi v oblastyakh s kusochno gladkoi granitsei, Nauka, M., 1991 | MR
[6] D. Kolton, R. Kress, Metody integralnykh uravnenii v teorii rasseyaniya, Mir, M., 1987 | MR
[7] A. M. Budylin, V. S. Buslaev, “Reflection operators and their applications to asymptotic investigations of semiclassical integral equations”, Estimates and asymptotics for discrete spectra of integral and differential equations (Leningrad, 1989–1990), Adv. Soviet Math., 7, AMS, Providence, RI, 1991, 107–157 | MR
[8] A. M. Budylin, V. S. Buslaev, “Kvaziklassicheskaya asimptotika rezolventy integralnogo operatora svertki s sinus-yadrom na konechnom intervale”, Algebra i analiz, 7:6 (1995), 79–103 | MR | Zbl
[9] A. V. Omelchenko, Metody integralnykh preobrazovanii v zadachakh matematicheskoi fiziki, MTsNMO, M., 2010
[10] I. Ts. Gokhberg, N. Ya. Krupnik, Vvedenie v teoriyu odnomernykh singulyarnykh integralnykh operatorov, Shtiintsa, Kishinev, 1973 | MR
[11] Z. Presdorf, Nekotorye klassy singulyarnykh uravnenii, Mir, M., 1979 | MR